# SDR AWXA200100479

- Difficulty date: September 30, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 37,677 hours, 17,444 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: VFT210A1
- Part serial: 2591
- Condition: Failed
- Location: Cabin Pressure
- Part time: 9,571 hours, 4,365 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 77 - ON CLIMBOUT THE CREW GOT AN ECAM MESSAGE FOR INLET SKIN FAULT AND WERE UNABLE TO PRESSURIZE THE AIRCRAFT. THE AIRCRAFT RETURNED TO PHX MAKING AN UNEVENTFUL LANDING. MAINTENANCE FOUND THE AVI VENT CONT C/B POPPED. THEY RESET THE C/B WHICH POPPED AGAIN DURING SYSTEM TEST. THEY TROUBLESHOT PER TSM 21-26-00-810-829 AND REPLACED THE SKIN INLET AIR VALVE 15 HQ AND THE AVEC COMPUTER. AFTERWARDS FUNCTIONAL AND PRESSURIZATION CHECKS WERE GOOD.AVEC COMPUTER, MFG SEXTANT, P/N:87292325V04  S/N 143 TT 34630 TC 16275 TSR 1922.
